# SDR DALA2019103106303

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1339445) DURING INSPECTION FOUND CRACK ON FRAME STATION 727B BTW S-8R AND S-9R AT PAX CABIN. FRAME WAS REPAIRED PER ERA 582416-14AD.
